| Model Number |
3501 |
| Medical Device Problem Codes |
Over-Sensing (1438); Failure to Read Input Signal (1581); Under-Sensing (1661); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the smart pass feature on this device had programmed itself off due to low intrinsic amplitudes.This has happened multiple times.The sensing vector is programmed to the secondary vector.Technical services reviewed the provided x-rays.The electrode has dropped out of position.It was advised to inform the physician.There were no adverse patient effects.The device remains implanted.